Posts Tagged "Estrogen allergy"

Estrogen Allergy

Posted by on Aug 17, 2010 in hormone allergy | Comments Off

Message: I’ve been on “Tri-Est” bioidentical hormones in troche form from a compounding pharmacy for 2 weeks. I feel like I have PMS (tender breasts, moody, etc.) and I’ve just experienced a migraine (with aura), which is what happens to me every time I try hormones. I\’m 50, post-hysterectomy (at age 36, ovaries removed, too) and have taken no hormones for 7 years because of the reasons described above. Am I just a person who cannot take hormones? I\’m vegan and stick to organic whenever possible. You are allergic to estrogen. Migraine, PMS, tender...

Read More

Interstitial Cystitis

Posted by on Jul 19, 2010 in hormone allergy | Comments Off

Message: Dear Dr. Roby, I have read through your site, including FAQ and your Blog trying to find answers to my own questions because I\’m sure you are very busy to be answering another email, but, I still feel confused. I was diagnosed with IC about 3 years ago, but have been having problems for about 8 years ago. The first pain started when I was 21, I am 30 now. I have always shown signs of hormone imbalance and was put on birth control pill when I was 15 (after my first \”period\” never stopped bleeding). I tried to go off the pill a couple times in college but...

Read More

IC, Interstitial Cystitis

Posted by on May 15, 2010 in hormone allergy | Comments Off

Sent: Sat 5/15/2010 4:30 PM location: United Kingdom Your Question: Dear Dr Roby, I would like to take the opportunity to briefly outline my condition of severe Interstitial Cystitis, when it started, the treatments I have had, and where I am today. I am 40 years old and first got my symptoms of Interstitial Cystitis when I was 12 years old – yes, 28 years of trying to find solutions and answers to my endless years of agonising suffering. This including symptoms of extreme burning pain in the bladder and the urethra, chronic inflammation and a constant frequency and urgency to urinate. It is...

Read More